# SDR HEEA0015518

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Cartridge
- Part number: 2C271
- Condition: Leaking
- Location: Fuel System
- Part time: 870 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION, FOUND CARTRIDGE TO BE LEAKING THROUGH CENTER SNAP RING AREA.
